# SDR HALA2010091500419

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 19,507 hours, 20,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD DOOR 530 GB UPPER SURFACE CRACKED 1.5" LONG, VERIFIED WITH EDDY CURRENT.   REPAIRED CRACK IAW SRM 57-00-00.
